Introduction: Although rare, angioedema has been documented to occur following the administration of angiotensin-Converting Enzyme Inhibitors. Angiotensin-converting enzyme inhibitors are the leading cause of drug induced angioedema. Angiotensin-converting enzyme inhibitors induced angioedema is a class effect that can affect between 0.1% and 0.5% of patients taking the drug. It is rarely documented in Nigeria. Lisinopril is a commonly prescribed angiotensinconverting enzyme inhibitors-I which is considered to be generally safe and well tolerated. We report a case of angioedema following the use of lisinopril. Case presentation: A 52-year-old man, known hypertensive, presented with severe breathlessness on exertion, paroxysmal nocturnal dyspnoea and bilateral pedal swelling of six weeks duration. There was no history of allergy or atopy. He was managed with lisinopril 5 mg o.d, frusemide 40 mg daily, aspirin 150 mg daily and digoxin 0.25 mg daily. He re-presented at the medical emergency unit of the hospital two days later with swellings involving the lips and the lower face of 10 hours duration. There was associated difficulty in swallowing but no stridor or hoarseness of voice. He did not have skin rashes or pruritus. There was no history of previous similar episodes. Physical examination revealed a middle aged man with swollen lips and lower part of the face. The pharynx was oedematous. The respiratory and cardiovascular system examinations revealed features of hypertensive heart disease in biventricular failure. Clinical assessment of hypertensive heart disease in failure with Lisinopril induced Angioedema was made. The Naranjo probability scale indicated that this adverse drug event was probable. Lisinopril was discontinued. After administration of corticosteroid and antihistamine, a complete resolution of the patient's symptoms was achieved. He was discharged to the medical outpatient unit of the hospital having recovered fully. Conclusion: This case is presented for the purposes of documentation since it is a rare occurrence among Nigerians.